| Model Number |
4000 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed when additional information becomes available.
Event or Problem Description
It was reported that during routine preventive maintenance, the pump exhibited an issue during the occlusion test.Instead of the plunger retracting as expected, an audible pop was heard and the plunger stopped abruptly, displaying a ¿travel course error¿ message.There were no patient involvement and no injury reported.
Additional Manufacturer Narrative
H3 and h6 codes: updated no product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.The service history review identified no indication that the complaint was related to a service of the device within the review period.